# SDR 98ZZZX4596

- Difficulty date: October 30, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3581C
- Make and model: Piper PA-31-350
- Aircraft serial: 318052091
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Retraction Arm
- Part number: 4178900
- Condition: Failed
- Location: Rt Mlg
- Part time: 10,000 hours
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED THE LANDING GEAR WOULD HAVE INTERMITTENT INCOMPLETE UP CYCLES.  A MAINTENANCE CHECK OF GEAR FOUND THAT WHEN SLOW CYCLED, RT MAIN GEAR WOULD NOT CATCH UPLOCK.  UPON CLOSER INSPECTION, FOUND THE ACTUATOR ATTACHMENT FORK 'BOLT' TO FORWARD DRAG LEG BROKEN.  NOTE:  SUBMITTER STATED IF LANDING GEAR ON UPLOCK AND BOLT HAD COME ALL THE WAY OUT, 'NO WAY TO GET GEAR DOWN'.
